# SDR UPS96805664

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 501386215
- Condition: Cracked
- Location: Fs 21.92
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED 2 CRACK'S IN FUSELAGE SKIN, FS 21.92 LONGERONS 31 LT AND RT.  REPAIRED SKIN PER UPS EO.
